A representation of the solutions of a certain system of differential equations with periodic coefficients
Differencialʹnye uravneniâ, Tome 7 (1971) no. 5, pp. 771-781
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_5_a0,
author = {\`E. I. Grudo},
title = {A representation of the solutions of a certain system of differential equations with periodic coefficients},
journal = {Differencialʹnye uravneni\^a},
pages = {771--781},
year = {1971},
volume = {7},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_5_a0/}
}
È. I. Grudo. A representation of the solutions of a certain system of differential equations with periodic coefficients. Differencialʹnye uravneniâ, Tome 7 (1971) no. 5, pp. 771-781. http://geodesic.mathdoc.fr/item/DE_1971_7_5_a0/